Submit a question to our community and get an answer from real people.
Submit

Does anyone have knowledge on withdrawals or stopping the Fentanyl Patch?I've been prescribed and on the patch for over a year(chronic pain)

I have Chronic Back Pain,along with neuropathy from being diabetic.I use a 75mcg patch every 72hrs.,Lyrica and Percocet,all for pain and all prescribed by same doctor.I want to stop using the patch,because it scares me,but I know my bodies addicted.I've been on an opiate or opioid consistently for over 3yrs.

Report as

Talk to your doctor or pharmacist about reducing the dosage to stop.

Helpful (2) Fun Thanks for voting Comments (2)
Report as
Star good amswer . They'll probably slowly taper you off . Safely
Report as
I've repeatedly told him my concerns and asked him to take me off that patch,because I feel my pain levels have stayed the same and the drugs he prescribes just continue to get higher and stronger.Maybe it's time for me to go get help some where else?Thank you for responding:)
Report as
Add a comment...

There are a number of withdrawal effects of Fentanyl Patch and they include loss of appetite, anxiety, abdominal pain, tremors and muscle aches. You may also experience constipation, insomnia, excessive body sweating and irritability. Prolonged use of the Fentanyl Patch can lead to more adverse side effects. Check out http://www.livestrong.com/article/117270-fentanyl-patch-withdrawal-symptoms/

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer